# SDR QXEA9900167

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLOOR PANEL 94AK HAD CORE DAMAGE ALONG EDGES AND SKIN PUNCTURE.  FABRICATED A NEW PANEL IAW HORIZON AIR EA 4-53-666.
